Photo
Jan Borsik

Born 1955 in Trstene, district Liptovsky Mikulas.
University studies:
Comenius University Bratislava, School of Natural Sciences (1975-1980),
RNDr. 1981, CSc. (PhD, advisor Prof. RNDr. Tibor Salat, DrSc.) 1987, Docent 1999.
Positions held:
1980 - Mathematical Institute of the Slovak Academy of Sciences, Extension in Kosice
Senior Research Fellow since 1992.
Field of Interest: Mathematical Analysis (Theory of Real Functions).

List of Publications:

  1. Borsik, J., Dobos, J.: On functions whose composition with every metric is a metric (in Russian),
    Math. Slovaca 31 (1981), 3--12.
  2. Borsik, J., Dobos, J.: On a product of metric spaces,
    Math. Slovaca 31 (1981), 193--205.
  3. Borsik, J.: Some results of fixed points for compact metric spaces,
    Acta Math. Univ. Comen. 40--41 (1982), 279--284.
  4. Borsik, J., Dobos, J.: On metrization of the uniformity of a product of metric spaces,
    Math. Slovaca 32 (1982), 97--102.
  5. Borsik, J., Korec, I.: Order-preserving mappings of countable dense sets of reals,
    Acta Math. Univ. Comenian. 42--43 (1983), 133--143.
  6. Borsik, J., Dobos, J.: On metric preserving functions,
    Real Anal. Exchange 13 (1987-88), 285--294.
  7. Borsik, J.: Mappings that preserve Cauchy sequences,
    Casopis Pest. Mat. 113 (1988), 280--285.
  8. Borsik, J.: Continuous mappings and Cauchy sequences,
    Math. Slovaca 39 (1989), 149--154.
  9. Borsik, J., Dobos, J.: On certain decompositions of continuity,
    Rend. Ist. Matem. Univ. Trieste 20 (1988), 275--282 (1990).
  10. Borsik, J., Dobos, J.: On decompositions of quasicontinuity,
    Real Analysis Exchange 16 (1990-91), 292--305.
  11. Borsik, J., Dobos, J.: On simple continuity points,
    Real Anal. Exchange 16 (1990-91), 552--558.
  12. Borsik, J.: On oscillation of limit functions,
    Acta Math. Univ. Comen. 60 (1991), 211--217.
  13. Borsik, J.: On certain types of convergences,
    Math. Bohemica 117 (1992), 9--19.
  14. Borsik, J.: Quasiuniform limits of quasicontinuous functions,
    Math. Slovaca 42 (1992), 269--274.
  15. Borsik, J., Dobos, J.: A note on real cliquish functions,
    Real Anal. Exchange 18 (1992-93), 139--145.
  16. Borsik, J.: Limits of simply continuous functions,
    Real Anal. Exchange 18 (1992-93), 270--275.
  17. Borsik, J.: On almost quasicontinuous functions,
    Math. Bohemica 118 (1993), 241--248.
  18. Borsik, J.: Sums of quasicontinuous functions,
    Math. Bohemica 118 (1993), 313--319.
  19. Borsik, J.: On quasioscillation,
    Tatra Mountains Math. Publ. 2 (1993), 25--36.
  20. Borsik, J., Salat, T.: On F-continuity of real functions,
    Tatra Mt. Math. Publ. 2 (1993), 37--42.
  21. Borsik, J.: On the points of bilateral quasicontinuity of functions.
    Real Anal. Exchange 19 (1993-94), 529--536.
  22. Borsik, J.: Maximal additive and maximal multiplicative family for the class of simply continuous functions.
    Real Anal. Exchange 20 (1994-95), 204--211.
  23. Borsik, J.: Points of continuity, quasicontinuity and cliquishness.
    Rend. Ist. Matem. Univ. Trieste 26 (1994), 5--20 (1996).
  24. Borsik, J., Cervenansky, J., Salat, T.: Remarks on functions preserving convergence of infinite series.
    Real Anal. Exchange 21 (1995-96), 725--731.
  25. Borsik, J.: Products of simply continuous and quasicontinuous functions.
    Math. Slovaca 45 (1995), 445--452.
  26. Borsik, J.: Maxima and minima of simply continuous and quasicontinuous functions.
    Math. Slovaca 46 (1996), 261--268.
  27. Borsik, J.: Local characterization of functions with closed graphs.
    Demonstratio Math. 29 (1996), 643--650.
  28. Borsik, J.: Algebraic structures generated by real quasicontinuous functions.
    Tatra Mt. Math. Publ. 8 (1996), 175--184.
  29. Borsik, J.: Sums of quasicontinuous functions defined on pseudometrizable spaces.
    Real Anal. Exchange 22 (1996-97), 328--337.
  30. Borsik, J.: On products of quasicontinuous functions.
    Real Anal. Exchange 23 (1997-98), 125--130.
  31. Borsik, J., Fric, R.: Pointwise convergence fails to be strict.
    Czechoslovak Math. J. 48 (1998), 313--320.
  32. Borsik, J.: Oscillation for quasicontinuity.
    Tatra Mt. Math. Publ. 14 (1998), 117-125.
  33. Borsik, J.: Mappings preserving Cauchy nets.
    Tatra Mt. Math. Publ. 19 (2000), 63-73.
  34. Borsik, J. Dobos, J., Repicky, M.: Sums of quasicontinuous functions with closed graphs.
    Real Anal. Exchange 25 (1999/2000), 679-690.
  35. Borsik, J.: Sums, differences, products and quotients of closed graph functions.
    Tatra Mt. Math. Publ. 24 (2002), 117-123.
  36. Borsik, J.: Bilateral quasicontinuity in topological spaces.
    Tatra Mt. Math. Publ. 28 (2004), 159-168.
  37. Borsik, J.: On strong quasicontinuity and continuity points.
    Tatra Mt. Math. Publ. 30 (2005), 47-57.
  38. Borsik, J.: Some classes of strongly quasicontinuous functions.
    Real Anal. Exchange 30 (2004/2005), 689-702.
  39. Borsik, J.: Oscillation for almost continuity.
    Acta Math. Hungar. 115 (2007), 319-332.
  40. Borsik, J.: Points of continuity, quasicontinuity, cliquishness, and upper and lower quasicontinuity.
    Real Anal. Exchange 33 (2007/2008), 339-350.
  41. Borsik, J.: Functions preserving some types of series.
    J. Appl. Anal. 14 (2008), 149-163.
  42. Borsik, J.: Points of continuity and quasicontinuity.
    Cent. Eur. J. Math. 8 (2010), 179-190.
  43. Borsik, J., Hola, L., Holy, D.: Baire spaces and quasicontinuous mappings.
    Filomat 25 (2011), 69-83.
  44. Borsik, J.: On the points of one-sided and bilateral cliquishness.
    Real functions, density topology and related topics (eds. M. Filipczak), Lodz University Press, 2011, 91-100.
  45. Borsik, J.: Generalized oscillations for generalized continuities.
    Tatra Mt. Math. Publ. 49 (2011), 119-125.
  46. Borsik, J.: Points of generalized continuities.
    Tatra Mt. Math. Publ. 52 (2012), 153-160.
  47. Borsik, J.: Points of quasicontinuity and of similar generalizations of continuity.
    Chapter 9 in: Traditional and present-day topics in real analysis, Lodz University Press 2013, 113-128.
  48. Borsik, J. Holos, J.: Some properties of porouscontinuous functions.
    Math. Slovaca 64 (2014), 741-750.)
  49. Borsik, J.: Maximal classes for some families of Darboux-like and quasicontinuous-like functions.
    Chapter in: Monograph on the occasion of 100th birthay anniversary of Zygmunt Zahorski, Wydawnictwo Politechniki Slaskiej, Gliwice 2015, 155-168